Bulletin of the Belgian Mathematical Society - Simon Stevin

Propriété d'holomorphie et représentation intégrale de certains champs de Whitney

M. Elhodaibi and M. Hemdaoui

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 8, Number 3 (2001), 525-541.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102714573

Digital Object Identifier
doi:10.36045/bbms/1102714573

Mathematical Reviews number (MathSciNet)
MR1861197

Zentralblatt MATH identifier
1002.32006

Subjects
Primary: 32A26: Integral representations, constructed kernels (e.g. Cauchy, Fantappiè- type kernels)
Secondary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation

Citation

Elhodaibi, M.; Hemdaoui, M. Propriété d'holomorphie et représentation intégrale de certains champs de Whitney. Bull. Belg. Math. Soc. Simon Stevin 8 (2001), no. 3, 525--541. doi:10.36045/bbms/1102714573. https://projecteuclid.org/euclid.bbms/1102714573


Export citation